# SDR DALA1251590933

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 62,350 hours, 47,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FLOORBEAM AT STA 1338 HAS CORROSION AT X=5, 26, 32,36, 46" L/H. X=-18, -19, -24, -31, -34, -37, -39, -47 RIGHT.  INSTALLED NEW CAP ANGLE AT STA 1338 LBL 10 TO LBL 56.5 IAW SRM 51-30-5 PG1 AND 51-30-2 PG1.
